# SDR USAA020274

- Difficulty date: June 25, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED AT 4 LOCATIONS, STATION 957-986 RBL 54 AT WBL 208.  REMOVED CORROSION PER SRM 53-10-15.  (M)
